# SDR CA090402001

- Difficulty date: March 27, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 7,066 hours
- Engine: Pwa PT6A67B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Spacer
- Condition: Missing
- Location: Brush Block Assy
- Component: Brush Block, Bfgoodrich
- Component part number: 968291322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BRUSH BLOCK RECEIVED WAS MISSING THE SPACERS BETWEEN THE BRUSH MODULES. THE BRUSHES WOULD NOT ALIGN WITH THE PROPELLOR DE-ICE RINGS. SPACERS REMOVED FROM WORN DE-ICE BLOCK AND REINSTALLED IN THE NEW.
